MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 PINNACLE DM LINER 60_51; TOTAL HIP JOINT REPLACEMENT PROSTHESIS

DEPUY IRELAND - 9616671 PINNACLE DM LINER 60_51; TOTAL HIP JOINT REPLACEMENT PROSTHESIS
Catalog Number 121860051
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 01/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint (b)(4).H6 component code: appropriate term/code not available (g07002) used to capture no findings available.Investigation summary no device associated with this report was received for examination.In order to determine if a lot related issue was possible, a worldwide complaint database search was performed.A worldwide complaint database search found no additional related reports against the provided product code/lot code combination.Based on the inability to find any additional related reports against the provided product code/lot code combination it is reasonable to conclude that there are no anomalies with regard to manufacturing or inspection contained in the device history records that would contribute to the reported event.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the head and dm poly liner that were removed had been placed on nov 26, 2023 due to dislocation.There was no surgical delay and no patient harm occurred.Doi: (b)(6) 2023.Dor: (b)(6) 2023.Affected side: left hip.

Brand Name
PINNACLE DM LINER 60_51
Common Device Name
TOTAL HIP JOINT REPLACEMENT PROSTHESIS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key18364423
Report Number1818910-2023-25710
Device Sequence Number8014381
Product Code LPH
UDI-Device Identifier10603295520313
UDI-Public10603295520313
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K200854
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number121860051
Device Lot Number9777320
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2023
Initial Report FDA Received Date12/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DLT TS CER HD 12/14 28MM +8.5
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale
Patient Weight95 KG